Works matching DE "UNDIRECTED graphs"
Results: 964
Symmetric relations, symmetric theories, and Pythagrapheanism.
- Published in:
- Philosophy & Phenomenological Research, 2023, v. 107, n. 3, p. 583, doi. 10.1111/phpr.12920
- By:
- Publication type:
- Article
Learning undirected graphical models using persistent sequential Monte Carlo.
- Published in:
- Machine Learning, 2016, v. 103, n. 2, p. 239, doi. 10.1007/s10994-016-5564-x
- By:
- Publication type:
- Article
Block spectral clustering methods for multiple graphs.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 1, p. 1, doi. 10.1002/nla.2075
- By:
- Publication type:
- Article
Lattice automorphism and zero‐divisor graphs of lattices.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3561, doi. 10.1002/num.22737
- By:
- Publication type:
- Article
Upper bounds for the second largest eigenvalue of symmetric nonnegative matrices.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 1, p. 75, doi. 10.1007/s10958-013-1305-x
- By:
- Publication type:
- Article
On proper colorings of hypergraphs.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 5, p. 595, doi. 10.1007/s10958-012-0884-2
- By:
- Publication type:
- Article
Integral Cayley Graphs.
- Published in:
- Algebra & Logic, 2019, v. 58, n. 4, p. 297, doi. 10.1007/s10469-019-09550-2
- By:
- Publication type:
- Article
Computing Stable Outcomes in Symmetric Additively Separable Hedonic Games.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 3, p. 1101, doi. 10.1287/moor.2018.0960
- By:
- Publication type:
- Article
The reciprocal degree distance of trees with given independence number.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2024, v. 28, n. 2, p. 143, doi. 10.15960/j.cnki.issn.1007-6093.2024.02.011
- By:
- Publication type:
- Article
具有超图合作结构的Banzhaf值.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2023, v. 27, n. 3, p. 159, doi. 10.15960/j.cnki.issn.1007-6093.2023.03.013
- By:
- Publication type:
- Article
CAYLEY SUBSPACE SUM GRAPH OF VECTOR SPACES.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 1, doi. 10.24330/ieja.1195466
- By:
- Publication type:
- Article
DOMINATION NUMBER IN THE ANNIHILATING-SUBMODULE GRAPH OF MODULES OVER COMMUTATIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 30, p. 203, doi. 10.24330/ieja.969902
- By:
- Publication type:
- Article
A GENERALIZATION OF THE ESSENTIAL GRAPH FOR MODULES OVER COMMUTATIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 29, p. 211, doi. 10.24330/ieja.852234
- By:
- Publication type:
- Article
On the extended zero-divisor graph of strictly partial transformation semigroup.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2264, doi. 10.55730/1300-0098.3267
- By:
- Publication type:
- Article
Zero-divisor graphs of partial transformation semigroups.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2323, doi. 10.3906/mat-2012-94
- By:
- Publication type:
- Article
一种多天线地面站的设备级资源调度算法.
- Published in:
- Telecommunication Engineering, 2024, v. 64, n. 9, p. 1420, doi. 10.20079/j.issn.1001-893x.230612006
- By:
- Publication type:
- Article
一种改进的图域频谱感知算法.
- Published in:
- Telecommunication Engineering, 2022, v. 62, n. 9, p. 1292, doi. 10.3969/j.issn.1001-893x.2022.09.014
- By:
- Publication type:
- Article
Injective Eccentric Domination in Graphs.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 8, p. 2691, doi. 10.21123/bsj.2024.9659
- By:
- Publication type:
- Article
g-Small Intersection Graph of a Module.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 8, p. 2671, doi. 10.21123/bsj.2024.8967
- By:
- Publication type:
- Article
Open Neighborhood Coloring of Prisms.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2013, v. 45, n. 3, p. 245, doi. 10.5614/j.math.fund.sci.2013.45.3.4
- By:
- Publication type:
- Article
When the annihilator graph of a commutative ring is planar or toroidal?
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2020, v. 24, n. 2, p. 281, doi. 10.12697/acutm.2020.24.19
- By:
- Publication type:
- Article
METHOD OF CREATING A MINIMAL SPANNING TREE ON AN ARBITRARY SUBSET OF VERTICES OF A WEIGHTED UNDIRECTED GRAPH.
- Published in:
- Radio Electronics, Computer Science, Control, 2024, n. 1, p. 188, doi. 10.15588/1607-3274-2024-1-17
- By:
- Publication type:
- Article
МОДЕЛЮВАННЯ ІГРОВОЇ ЗАДАЧІ ПРИЗНАЧЕННЯ ПЕРСОНАЛУ ДЛЯ ВИКОНАННЯ ІТ-ПРОЕКТІВ НА ОСНОВІ ОНТОЛОГІЙ.
- Published in:
- Radio Electronics, Computer Science, Control, 2022, n. 1, p. 130, doi. 10.15588/1607-3274-2022-1-14
- By:
- Publication type:
- Article
基于层级优化点云配准的飞机整机测量技术研究.
- Published in:
- Journal of Nanjing University of Aeronautics & Astronautics / Nanjing Hangkong Hangtian Daxue Xuebao, 2021, v. 53, n. 3, p. 338, doi. 10.16356/j.1005⁃2615.2021.03.002
- By:
- Publication type:
- Article
Bayesian Parameter Estimation for Latent Markov Random Fields and Social Networks.
- Published in:
- Journal of Computational & Graphical Statistics, 2012, v. 21, n. 4, p. 940, doi. 10.1080/10618600.2012.687493
- By:
- Publication type:
- Article
An exact algorithm for parallel machine scheduling with conflicts.
- Published in:
- Journal of Scheduling, 2017, v. 20, n. 4, p. 355, doi. 10.1007/s10951-016-0482-0
- By:
- Publication type:
- Article
ℋ-Colouring Dichotomy in Proof Complexity.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 5, p. 1206, doi. 10.1093/logcom/exab028
- By:
- Publication type:
- Article
Semitotal domination of Harary graphs.
- Published in:
- Tbilisi Mathematical Journal, 2020, v. 13, n. 3, p. 11, doi. 10.32513/tbilisi/1601344895
- By:
- Publication type:
- Article
Adjacent vertex-distinguishing proper edge-coloring of strong product of graphs.
- Published in:
- Applications & Applied Mathematics, 2019, v. 14, n. 2, p. 1169
- By:
- Publication type:
- Article
COMPLEMENTARY FAIR DOMINATION IN GRAPHS.
- Published in:
- Journal of Science & Arts, 2023, v. 23, n. 3, p. 765, doi. 10.46939/J.Sci.Arts-23.3-a18
- By:
- Publication type:
- Article
WIENER INDEX OF INTERVAL WEIGHTED GRAPHS.
- Published in:
- Journal of Science & Arts, 2021, v. 21, n. 1, p. 21, doi. 10.46939/J.Sci.Arts-21.1-a03
- By:
- Publication type:
- Article
Online Optimization of Pickup and Delivery Problem Considering Feasibility.
- Published in:
- Future Internet, 2024, v. 16, n. 2, p. 64, doi. 10.3390/fi16020064
- By:
- Publication type:
- Article
ANALYSIS AND SYNTHESIS OF SILHOUETTES OF FRONTAL - AND FLANK-ATTACKING SHOOTING TARGETS USING GRAPHS.
- Published in:
- Military Technical Courier / Vojnotehnicki Glasnik, 2019, v. 67, n. 3, p. 525, doi. 10.5937/vojtehg67-21754
- By:
- Publication type:
- Article
Laceability in Hanoi Graphs.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2019, v. 11, n. 3/4, p. 273, doi. 10.26713/jims.v11i3-4.789
- By:
- Publication type:
- Article
Secure Support Strong Domination in Graphs.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2017, v. 9, n. 3, p. 539
- By:
- Publication type:
- Article
Petersen-star networks modeled by optical transpose interconnection system.
- Published in:
- International Journal of Distributed Sensor Networks, 2021, v. 17, n. 11, p. 1, doi. 10.1177/15501477211033115
- By:
- Publication type:
- Article
Finite skew braces with isomorphic non-abelian characteristically simple additive and circle groups.
- Published in:
- Journal of Group Theory, 2022, v. 25, n. 2, p. 389, doi. 10.1515/jgth-2021-0044
- By:
- Publication type:
- Article
Diameters of random Cayley graphs of finite nilpotent groups.
- Published in:
- Journal of Group Theory, 2021, v. 24, n. 5, p. 1043, doi. 10.1515/jgth-2020-0066
- By:
- Publication type:
- Article
The invariably generating graph of the alternating and symmetric groups.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 6, p. 1081, doi. 10.1515/jgth-2019-0187
- By:
- Publication type:
- Article
VERTEX-PRIMITIVE s -ARC-TRANSITIVE DIGRAPHS OF ALMOST SIMPLE GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2024, v. 110, n. 3, p. 566, doi. 10.1017/S000497272400087X
- By:
- Publication type:
- Article
GRAPHS DETERMINED BY THEIR T-GAIN SPECTRA.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 103, n. 2, p. 195, doi. 10.1017/S0004972720000568
- By:
- Publication type:
- Article
SOME RESULTS ON THE DIFFERENCE OF THE ZAGREB INDICES OF A GRAPH.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 2, p. 177, doi. 10.1017/S0004972715000386
- By:
- Publication type:
- Article
Matching in Power Graphs of Finite Groups.
- Published in:
- Annals of Combinatorics, 2022, v. 26, n. 2, p. 379, doi. 10.1007/s00026-022-00576-5
- By:
- Publication type:
- Article
On a Vertex-Edge Marking Game on Graphs.
- Published in:
- Annals of Combinatorics, 2021, v. 25, n. 1, p. 179, doi. 10.1007/s00026-021-00524-9
- By:
- Publication type:
- Article
Distributed dynamic event-triggered algorithm for optimization problem with time delay.
- Published in:
- PLoS ONE, 2024, v. 19, n. 4, p. 1, doi. 10.1371/journal.pone.0299535
- By:
- Publication type:
- Article
Spatio-temporal data prediction of multiple air pollutants in multi-cities based on 4D digraph convolutional neural network.
- Published in:
- PLoS ONE, 2023, v. 18, n. 12, p. 1, doi. 10.1371/journal.pone.0287781
- By:
- Publication type:
- Article
Scalable parallel and distributed simulation of an epidemic on a graph.
- Published in:
- PLoS ONE, 2023, v. 18, n. 9, p. 1, doi. 10.1371/journal.pone.0291871
- By:
- Publication type:
- Article
Examples of weak amalgamation classes.
- Published in:
- Mathematical Logic Quarterly, 2022, v. 68, n. 2, p. 178, doi. 10.1002/malq.202100037
- By:
- Publication type:
- Article
RWSNet: a semantic segmentation network based on SegNet combined with random walk for remote sensing.
- Published in:
- International Journal of Remote Sensing, 2020, v. 41, n. 2, p. 487, doi. 10.1080/01431161.2019.1643937
- By:
- Publication type:
- Article
The Parameterized Complexity of s-Club with Triangle and Seed Constraints.
- Published in:
- Theory of Computing Systems, 2023, v. 67, n. 5, p. 1050, doi. 10.1007/s00224-023-10135-x
- By:
- Publication type:
- Article